Publications by Alok Shukla
- Alok Shukla and Prakash Vedula (2019, February). Trajectory optimization using quantum computing. Journal of Global Optimization, 26.
- Alok Shukla (2019, December). Pullback of Klingen Eisenstein series and certain critical L-values identities. To appear in Ramanujan Journal.
- Ralf Schmidt and Alok Shukla (2019, December). On Klingen Eisenstein series with level in degree two. Journal of the Ramanujan Mathematical Society 34 (4), 373–388.
- R. Padmanabhan and Alok Shukla (2019, December). Means Compatible with Semigroup Laws. Quasigroups and Related Systems 27, 317–324.
- Alok Shukla (2018). A Short Proof of Cayley’s Tree Formula. The American Mathematical Monthly 125(2018) (1), 65-68.
- Alok Shukla (2018). Co-dimensions of the spaces of cusp forms for Siegel congruence subgroups in degree two. Pacific Journal of Mathematics 293(2018) (1), 207–244.